Share Facebook



12-11-2013, 07:33 PM   #1
crohns4ever
Senior Member
 
crohns4ever's Avatar
 
Join Date: Oct 2013
Location: Sylva, North Carolina

My Support Groups:
Fistula Side effects

This question is for anyone that has had or going through a anal fistula, does an anal fistula cause you to have trouble to urinate? I have had an anal fistula for about 7 mounths now. But now when I have to go and take a leak its like diffcult and very crazy. Has anyone had this type of trouble befour? Please let me now and tell me your story with going through a anal fistula.
12-12-2013, 09:53 PM   #2
QueenFox
 
QueenFox's Avatar
 
Join Date: Dec 2013
Location: Sydney, New South Wales, Australia

My Support Groups:
Hi crohns4ever,

Sorry to hear of your troubles, I have 2 perianal fistula's and 1 rectovaginal fistula and haven't experienced this before...Sorry I can't be of more use.

Are you on any treatment for the fistula? Sometimes side effects of medications include trouble urinating/ burning sensation etc. It could also be a possible UTI? Fistula's are nasty little things and could lead to an infection in the area.

Take care!
12-12-2013, 10:33 PM   #3
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Unless it was a fistula connecting to your bladder I don't see why it would impact your urine.
12-13-2013, 02:38 PM   #4
Grumbletum
Senior Member
 
Grumbletum's Avatar
 
Join Date: Dec 2010
Location: Western Isles, United Kingdom

My Support Groups:
I was thinking the same as noguts. Have you seen you doctor about this complication?
__________________
Dx Crohn's terminal ileum April 2011
Ileocaecal resection & partial cystectomy Sept 2012
3.5 years happy remission, in mild flare since Feb 2016 with related Portal Vein Thrombosis

Previous: Prednisolone, Mesren, Omeprazole, Infliximab, Azathioprine
Current: Pentasa, Librax, Warfarin
Helen x
12-13-2013, 02:57 PM   #5
mish2575
Senior Member
 
mish2575's Avatar
 
Join Date: May 2013

My Support Groups:
Agree with the previous posters. I'm full of fistulas but currently none involve the urinary tract and i have no problem with urination.
12-13-2013, 03:43 PM   #6
ey218
 
ey218's Avatar
This question is for anyone that has had or going through a anal fistula, does an anal fistula cause you to have trouble to urinate? I have had an anal fistula for about 7 mounths now. But now when I have to go and take a leak its like diffcult and very crazy. Has anyone had this type of trouble befour? Please let me now and tell me your story with going through a anal fistula.
I recently had my seton placement (i.e. 11/26). I had a lot of trouble with my stream initially and I continue to have some problems, but its better. Prior to the surgery, though, I didn't have any problems.
12-13-2013, 03:45 PM   #7
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Certainly discuss with your colorectal surgeon because maybe the prostrate got inflamed. It shouldn't be due to the seton but the area is in distress so to speak.
12-13-2013, 04:47 PM   #8
Essieluv
Senior Member
 
Essieluv's Avatar
I guess I'm the odd one in the bunch, because whenever I get a perianal abscess, fistula, or fissure I always have trouble urinating. I've never had a bowel or vaginal fistula, so I don't know why. Maybe it's just the inflammation pushing on your bladder?
__________________
Meds that failed me: Remicade, Humira, Cimzia, Entocort.

Waiting for a cure!
12-16-2013, 03:07 PM   #9
grayk
 
grayk's Avatar
 
Join Date: Dec 2013
Location: Houston, Texas

My Support Groups:
I have a rectovaginal fistula, and I sometimes experience difficulty urinating. It was once so bad that I went to a urologist. I think it has to do with the inflammation pushing on the bladder. I found that going on a short round of prednisone seemed to help the problem. Best of luck!
12-16-2013, 03:23 PM   #10
ey218
 
ey218's Avatar
I currently have a seton, which was placed on 11/26. I followed up with CRS last week and had an exam, and was told I have Crohn's. I noticed yesterday that I had some pain on the cheek, just below the seton. Today, I noticed that it is a little swollen only on that side. I'm fearing that it may be another abscess. Any other ideas or should I call the CRS to set up appt?
12-17-2013, 08:47 AM   #11
mish2575
Senior Member
 
mish2575's Avatar
 
Join Date: May 2013

My Support Groups:
Sounds like you are right. Are you on any antibiotics?
12-17-2013, 08:58 AM   #12
lgpcarter
Senior Member
 
Join Date: Jun 2013
Location: Canada

My Support Groups:
Ugh, ey218. I hope it is must some minor skin issue and not an abscess. It is is still bugging you in a day or two I would probably give them a call. Until then, I'd do lots of sitz baths and otherwise keep the area clean and dry.
__________________
Diagnosed in with Crohn's in large and small bowel in 2000.

Seton placement (2) and fistulotomy December 2013. Setons removed July 2014.

Laparoscopic Right Hemicolectomy July 2016, 25 cms removed

Current meds: Entyvio every 4 weeks, Imuran 50 mg, Flagyl and Cipro 500 mg twice a day
Previously: Remicade, Humira, Simponi, Pentasa, Sulphasalazine, Entocort, Stelara, Methotrexate, Prednisone
12-17-2013, 08:59 AM   #13
ey218
 
ey218's Avatar
I finished my antibiotics from the surgery. I'm calling the CRS today to see what they want to do. I'm hope we don't have to drain it again. I'm flying home for Christmas on Saturday and have a 4 1/2 hour drive after that. The last thing I want if I have just been lanced and drained!
Reply

Thread Tools


All times are GMT -5. The time now is 08:30 PM.
Copyright 2006-2017 Crohnsforum.com